# SDR ABXA2011F00176

- Difficulty date: August 11, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N702AX
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 83,979 hours, 21,233 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 140T26073
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MX INSP EVENT, FOUND CORROSION ON AFT LOWER CARGO DOOR FRAME.  R & R FRAME PN 140T2607-3 IAW SRM 51-40-02.  RETURNED TO SERVICE.
